MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 54MM

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 54MM
Catalog Number 940-02-54G
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The agent reported, "implant packing has yellowish tent and doctor was concerned with using implant.Need a explant kit mail to office to ship cup back.8054 summa ave ste c baton rouge la 70809." item number: 940-02-54g "item description: empowr acet system, cup, hemispherical, cluster hole, 54mm" lot#: 801z1550 part revision: c product type: hip manufacture date: 18-feb-2026 expiration date: 13-feb-2032 this event occurred during surgery, near the patient.The surgeon reported no risk or adverse event, and the surgery was completed as intended with no delay.The device was inspected prior to use and deemed unacceptable based on its appearance.The agent was present during surgery and was able to source a suitable replacement device.Rma examination: the reported device was not returned to enovis surgical for evaluation.No further evaluation can be made for this event.This customer complaint will be closed.If the device is returned later, the complaint will be updated.Root cause: the reported issue of yellow packaging discoloration is the same failure mode previously investigated and determined under car-00835 (cc-00451617).The root cause and corrective actions have already been established.This complaint was evaluated to confirm that the same failure mechanism applies to this item.No additional failure modes, risks, or new information were identified.Based on this assessment, the prior investigation and determination apply to this complaint.Containment: containment activities will take place in accordance to hhe-00063.Device history records review: a review of the instrument's device history records (dhr) revealed, when released for use, met design and manufacturing requirements.There were no ncmrs associated with the production of the instrument that is related to the reported issue.Complaint history: the customer complaint history for the reported device(s) showed no current trends or ongoing issues that require review.
 
Event or Problem Description
It was reported that ther implant packing has yellowish tint and doctor was concerned with using implant.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 54MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key25179180
Report Number1644408-2026-00897
Device Sequence Number16137500
Product Code LPH
UDI-Device Identifier00190446311577
UDI-Public00190446311577
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number940-02-54G
Device Lot Number801Z1550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale